# SDR SWAA2015091844055

- Difficulty date: August 14, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 42,007 hours, 28,615 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: 59819110
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE INBD FAIRING PANEL ATTACH STRAP CRACKED.  R & R STRAP IAW SRM & DWG.
